Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blisters on shoulder, back, chest and genital area. Diagnosed as syphilis. Treatment options?

Hi I was had gone to my doctor about a week ago and they had told me I have syphlisis. So he gave me a prescription to get treated. As I went to the health clinic they told me somehing about y fta being negative therefore stating it was not reactive. But I been getting horrible what looks like acne all over my shoulder , back, chest area , and I few near my gential area. Should I be worried ? Is it realy syphlisis?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thanks for the query.
it does not sound like symphilis but it should be ruled out by specific tests since syphilis may have serious consequances. other more common causes are herpes, bacterial skin infections or allergy/irritation. You can apply mild steroid creams till you find the right diagnosis
Wish you good health. Regards
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor